# SDR QXEA200800083

- Difficulty date: January 14, 2008
- Submitted: February 12, 2008
- Operation: Air carrier
- Aircraft: N349PH
- Make and model: Dhav DHC8202
- Aircraft serial: 486
- Aircraft time: 23,973 hours, 34,562 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - C1 CHECK - NR 2 SEAT TRACK HAS VERY LIGHT PITTING IN THE CHANNEL AT APPROXIMATELY X488.  MAINTENANCE BLENDED THE PITTED AREA, REMAINED WITHIN LIMITS AND INSPECTED, NO CRACKS NOTED.  APPLIED ALODINE AND PRIMER TO REPAIR AREA.
